# SDR SWAA2022013163837

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,620 hours, 24,233 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP AFT GALLEY ; / [01] REPLACED MEGAPHONE BATTERIES AS NEEDED AMM 25-64-00 OPS CHK GOOD.
